Journal of the American Mathematical Society. Volume 18, Number 1, 2005

Journal of the American Mathematical Society Contents of Volume 18, Number 1 Polylogarithms, regulators, and Arakelov motivic complexes A. B. Goncharov J. Amer. Math. Soc. 18 (2005), 1-60. Multidimensional viscous shocks I: Degenerate symmetrizers and long time stability...

ver descrição completa

Na minha lista:
Detalhes bibliográficos
Autor principal: American Mathematical Society
Formato: Artigo
Idioma:English
Publicado em: American Mathematical Society 2009
Assuntos:
Acesso em linha:https://scholar.dlu.edu.vn/thuvienso/handle/DLU123456789/101
Tags: Adicionar Tag
Sem tags, seja o primeiro a adicionar uma tag!
Thư viện lưu trữ: Thư viện Trường Đại học Đà Lạt